# SDR UPS01837202

- Difficulty date: October 14, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 68,094 hours, 45,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2  UPPER FUSELAGE ANGLE AT BASE OF VERTICAL STAB AT STA 1723.076 CANTED FRAME IS CORRODED BEYOND LIMITS     CUT OUT CORRODED AREA,NDT CUTOUT,NO CRACKS NOTED FABRICATED AND INSTALLED FILLER AND REPAIR ANGLE IAW SRM 53-2-5 FIG 16A.
